Journal of Differential Geometry

Topological, affine and isometric actions on flat Riemannian manifolds

K. B. Lee and Frank Raymond

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 16, Number 2 (1981), 255-269.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214436102

Digital Object Identifier
doi:10.4310/jdg/1214436102

Mathematical Reviews number (MathSciNet)
MR638791

Zentralblatt MATH identifier
0492.57014

Subjects
Primary: 57S25: Groups acting on specific manifolds
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Lee, K. B.; Raymond, Frank. Topological, affine and isometric actions on flat Riemannian manifolds. J. Differential Geom. 16 (1981), no. 2, 255--269. doi:10.4310/jdg/1214436102. https://projecteuclid.org/euclid.jdg/1214436102


Export citation